Forums
First  << 1 >>  Last
Forum Main>>Bugs & Issues>> Xanax energy disappeared.
QJedi

ID: 32586
Level: 57
Posts: 975
Score: 50
CALC QJedi [32586]Reply | Quote | Report

Thread created on Fri Nov 08, 2013 05:54:27
Last replied to on Thu Nov 14, 2013 18:14:09
I took a xanax:
07/11/13
2:53:34 PM You pop the Xanax pill in to your mouth and down a glass of water.

Went for a trip overseas for most of the day.

Got home and was hosped while offline:
07/11/13
11:02:04 PM Someone attacked you and hospitalized you. [View]

Took a Vic while I was in there:
08/11/13
2:56:13 AM You pop the Vicodin pill in to your mouth and down a glass of water.

I logged in just now ready to do some fighting with 400E on a Vic, and see my energy total is at 150E. I would love to get that Xanax credited back to me, or better yet, an instant boost of 250E, but mostly I just want to know what happened to the E. I don't recall training it, hunting it, searching it, busting it, or using it in any other way, and I was looking forward to having that extra available.

Any suggestions on what might have happened, and if there is anything that can be done about it?

Thanks! I appreciate it! ~QJ



Down with sigs!
Super secret reinforced spam barrier 2.0
RatedR

ID: 72498
Level: 75
Posts: 19240
Score: 12075
RatedR [72498]Reply | Quote | Report

Posted on Fri Nov 08, 2013 13:32:37
in your logs it shows you made attacks after this report? how were those made?



Super secret reinforced spam barrier 2.0
QJedi

ID: 32586
Level: 57
Posts: 975
Score: 50
CALCQJedi [32586]Reply | Quote | Report

Posted on Fri Nov 08, 2013 15:27:06
I made the 150 energy I had left, I regained 25 while attacking, and I used a refill. It should show 10 to 12 attacks because I didn't use all of my energy by the end of things.

Edit: If I somehow did use the energy, I apologize for the trouble, and I would love to know how I did so.
Thanks for looking into this, I do appreciate it. ~QJ

Last Edited: Fri Nov 08, 2013 15:28:35
Down with sigs!
Super secret reinforced spam barrier 2.0
RatedR

ID: 72498
Level: 75
Posts: 19240
Score: 12075
RatedR [72498]Reply | Quote | Report

Posted on Fri Nov 08, 2013 23:15:27
passing on to an admin



Super secret reinforced spam barrier 2.0
QJedi

ID: 32586
Level: 57
Posts: 975
Score: 50
CALCQJedi [32586]Reply | Quote | Report

Posted on Sat Nov 09, 2013 06:02:14
Thanks!

Down with sigs!
Super secret reinforced spam barrier 2.0
QJedi

ID: 32586
Level: 57
Posts: 975
Score: 50
CALCQJedi [32586]Reply | Quote | Report

Posted on Mon Nov 11, 2013 04:23:48
One odd side effect of this seems to be additional ODs.

08/11/13
8:17:37 AM You pop a few Xanax pills in to your mouth and down a glass of water. A headache is followed by nausea and vomiting. You must have overdosed!

09/11/13
7:17:07 AM You pop a few Xanax pills in to your mouth and down a glass of water. A headache is followed by nausea and vomiting. You must have overdosed!

Down with sigs!
Super secret reinforced spam barrier 2.0
-Clansdancer

ID: 65306
Level: 85
Posts: 12171
Score: 3743
~V~-Clansdancer [65306]Reply | Quote | Report

Posted on Thu Nov 14, 2013 12:17:06
I have put your xanax back in your items list.


Thanks

Super secret reinforced spam barrier 2.0
QJedi

ID: 32586
Level: 57
Posts: 975
Score: 50
CALCQJedi [32586]Reply | Quote | Report

Posted on Thu Nov 14, 2013 18:14:09
All righty. Thanks. If they are able to figure it out, please let me know. I am not worried about the xanax, I would actually rather have my xanax count reduced.


Have a good one, Clansy.

Down with sigs!
Forum Main>>Bugs & Issues>> Xanax energy disappeared.
First  << 1 >>  Last